Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Treatment for diarrhea, stomachache, pain in back, penis and testicle?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 2189 Questions
I have diareha, gas, pain in belly button down to penis and pain in my back and testical. All mild pain
Posted Tue, 19 Feb 2013 in General Health
Answered by Dr. Jonas Sundarakumar 3 hours later
Hello and welcome to Healthcare Magic. Thanks for your query.

From the description of your symptoms, I can arrive at the following likely causes:

1) Gastro-enteritis - most likely cause. Diarrhea, abdominal pain and gas are symptoms which are indicative of a gastro-enteritis.

2) A urinary tract infection, especially since you are having pain which goes down to the lower abdomen and genital area.

I would suggest the following measures:
- Drink plenty of water and fluids.
- Since you are having diarrhea, you can take ORS (Oral Rehydration Solution) frequently, in order to replenish the water and salt loss.
- An antacid or anti-ulcer medication (like ranitidine, rabeprazole, etc.) will help, if this is a gastro-enteritis.
- Drink cranberry juice, which is a natural urinary anti-septic and can help clear away mild urinary infections.
- Stick to a bland diet and avoid oily or spicy foods for a few days.

Since your symptoms are mild, this problem will mosy likely subside on its own with these remedial measures which I have suggested. In case, it becomes severe and persistent, then you may need to have a proper medical examination and further investigations done.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiarist and Sexologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor